RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 4, Pages 814–828 (Mi tvp3597)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the rates of the Chung-type law of logarithm

T.-X. Pang, Z.-Y. Lin

Zhejiang University

DOI: https://doi.org/10.4213/tvp3597

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:4, 703–717

Bibliographic databases:

Received: 17.01.2007
Language:

Citation: T.-X. Pang, Z.-Y. Lin, “On the rates of the Chung-type law of logarithm”, Teor. Veroyatnost. i Primenen., 54:4 (2009), 814–828; Theory Probab. Appl., 54:4 (2010), 703–717

Citation in format AMSBIB
\Bibitem{PanLin09}
\by T.-X.~Pang, Z.-Y.~Lin
\paper On the rates of the Chung-type law of logarithm
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 4
\pages 814--828
\mathnet{http://mi.mathnet.ru/tvp3597}
\crossref{https://doi.org/10.4213/tvp3597}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2759656}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 4
\pages 703--717
\crossref{https://doi.org/10.1137/S0040585X97984577}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000284102200014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952967330}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3597
  • https://doi.org/10.4213/tvp3597
  • http://mi.mathnet.ru/eng/tvp/v54/i4/p814

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Rozovskii, “Probabilities of small deviations of the maximum of partial sums”, Theory Probab. Appl., 54:4 (2010), 717–724  mathnet  crossref  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:206
    Full text:34
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019